As of this week I'm taking the full dose of the Methotrexate medication. I'm happy to say I've not noticed any side effects from taking a higher dosage.
I've noticed/figured out though that Fridays is really not my best day of the week because I do feel a little "weird" the day after the methotrexate. Usually it's over sometime after lunchtime, but sometimes it stick with me throughout the evening. I'm not nauseous really, but I just don't have any appetite and nothing really tastes as yummy as it should. I guess I should be thankful that is just the issue as I'm sure it could be worse.
Otherwise I can't really see any huge difference as to how I'm feeling. I'm still in pain in the mornings, some days worse than others, and on rainy/colder days lots worse. I really hope the methotrexate kicks in soon otherwise it will be a long and boring fall!
I'm also having huge mood swings which is really annoying–probably even more so for my hubby! I don't think that is related to the medication but more of an issue with being in pain. I used to be quite the morning person and didn't have any issues walking up early. In fact, I quite like going up early because the day just feels much longer, but nowadays I go up with my husband around 6-6:30 am, join him for breakfast, take care of any emails and such on the computer and then I go back to sleep again until 9-10am. If I have some morning errands I usually take a 1 hour nap in the afternoon instead. I just don't like that I have to sleep more, and that obviously makes it harder to go to bed in the evening. I want to be in bed by 10pm, but I'm more often not in bed until 11pm. If just the pain in the morning would go away I'm sure I could change this "vicious circle" around to how I really want my life to be.